Publication
Title
Properties of the n-overlap vector and n-overlap similarity theory
Author
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2006
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
57:9(2006), p. 1165-1177
ISI
000238519600003
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.05.2017
To cite this reference